Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Loss of appetite, tiredness, cold body and stomach pain - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   Hello?
Doctor :   hi
Doctor :   how can i help you?
User :   I have a loss of appetite, my period is 3 days late, i am cold all the time, tired as well, my liver has a dull but noticible ache and my stomach hurts as bit as well.
User :   Any ideas?
Doctor :   ok how long has this been happening?
Doctor :   Please provide these details: Age, Gender, Location, Occupation, Marital status, Height and Weight.
Doctor :   did you get any investigations done?
User :   I am 20, Female, i work currently at Red Lobster and i live with my boyfriend. I am about 6 foot and weight around 140lbs
User :   no investigations....i am very low on cash.
Doctor :   ok did you undergo any investigations?
User :   no not currently
Doctor :   ok you need a thyroid scan to be done
Doctor :   please get an examination by a physician
Doctor :   after the examination a proper guidance could be given
User :   what is a thyroid scan?
Doctor :   its a test for measuring the levels of thyroid harmone

Doctor :   your symptoms could be cause by that
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor